Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
184 Doctors are Online

Having heart palps, anemic, kidney enzymes high. Possibility of underlying heart condition?

Hi, I have been having heart palps for about a month now. ususally in the afternoon . Never when I am active or excercising and it doesn t race. just flutters or feels like it skips a beat and then and extra hard heart beat. My doctor thought it was stress , but I am not stressed . I just had blood test done and all is normal except slightly anemic and my kidney enzymes were up slightly. He did a full work up on it for hepititis and said it was fine . I am 52 and still getting my period ( just finished) . yesterday i was completely relaxed at the movies and it started up fluttering and beating weird . I had to take .5 mg of xanax which still didnt work , went home layed down and then took another .5 , which finally made it go away. Its making me crazy. I am overweight , but just lost 12 lbs and walk about 6.25 miles twice a week. Otherwise i am in good health? Now I m worried I might have an underlying heart condition. My brother had 2 stents put in in the last 10 years and my dad died at 63 of a heart attack .
Asked On : Thu, 1 Nov 2012
Answers:  1 Views:  102
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
hi.good have family history of heart may get this type of problem due to anxiety,but it may be from underlying heart may be due to anaemia and weakness.i advise you to do an ecg,to take nutritious diet and to exercise,do can consult a cardiologist also.bye.take care.inform me further
Answered: Wed, 7 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor